MathSciNet Relay Station
MathSciNet bibliographic data
MR1701417 53C40
Palmas, Oscar Complete rotation hypersurfaces with $H_k$ constant in space forms. Bol. Soc. Brasil. Mat. (N.S.) 30 (1999), no. 2, 139–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement